Alert archive / Idaho / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 14, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jul 1, 2013, 4:43 PM MDT for Clark County, Idaho. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2013, 4:43 PM MDT (22:43 UTC)
- Expired
- Jul 1, 2013, 5:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
County Clark County, ID
The radar
The Pocatello radar (KSFX), 134 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:45 PM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 1, 1:45 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 145 PM MDT MON JUL 1 2013 SHORT TERM...TONIGHT THROUGH WEDNESDAY. UPPER RIDGE REMAINS IN PLACE OVER IDAHO WITH MONSOONAL MOISTURE OVER THE WESTERN HALF OF THE STATE TODAY. MONSOON MOISTURE PLUME WILL GRADUALLY SHIFT EASTWARD OVER THE NEXT COUPLE OF DAYS. EXPECT ISOLATED THUNDERSTORMS PRIMARILY OVER THE CENTRAL MOUNTAINS THIS EVENING AND AGAIN ON TUESDAY AFTERNOON AND EVENING. AS THE MOISTURE PLUM SHIFTS EAST...THUNDERSTORMS WILL BECOME MORE WIDESPREAD OVER SOUTHEAST IDAHO ON WEDNESDAY AFTERNOON AND EVENING. VERY HOT CONDITIONS WILL CONTINUE THROUGH WEDNESDAY WITH NEAR RECORD OR RECORD HIGH TEMPERATURES BOTH DAYS. HIGH TEMPERATURES IN THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN WILL APPROACH 100 BOTH TUESDAY AND WEDNESDAY. DSH LONG TERM...THURSDAY THROUGH MONDAY. A PACIFIC WAVE APPROACHES IDAHO ON WEDNESDAY EVENING AND THE STRONG HIGH PRESSURE RIDGE OVER THE INTERMOUNTAIN REGION IS FLATTENED SOMEWHAT. AS A RESULT TEMPERATURES FOR THE PERIOD WILL DROP BY 8 TO 12 DEGREES BEGINNING THURSDAY. HIGH TEMPERATURES WILL REMAIN NEAR 90 IN THE SNAKE PLAIN AND IN THE UPPER 70S AND 80S IN HIGHER ELEVATIONS. BEST CHANCE OF THUNDERSTORMS SHOULD BE THURSDAY WITH THE SHORT WAVE MOVING THROUGH WITH MAINLY MOUNTAIN ACTIVITY FRIDAY THROUGH THE WEEKEND. DSH && .AVIATION...LOOK FOR VICINITY THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING FOR KSUN AND TO AN LESSER EXTENT KBYI AS MONSOONAL MOISTURE WORKS ITS WAY INTO THE AREA. EXPECT VFR CONDITIONS FOR KIDA AND KPIH THE NEXT 24 HOURS. WINDS WILL REMAIN RELATIVELY LIGHT EXCEPT FOR NEAR THUNDERSTORMS WHERE GUSTY OUTFLOWS ARE LIKELY. WYATT && .FIRE WEATHER...MONSOONAL MOISTURE WORKING AROUND AN AREA OF HIGH PRESSURE WILL PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS FOR MUCH OF THE WEEK. BEST CHANCES FOR STORMS INITIALLY WILL BE IN THE CENTRAL MOUNTAINS BUT THE REST OF EAST IDAHO WILL SEE THUNDERSTORMS BY MIDWEEK. GUSTY OUTFLOW WINDS AND FREQUENT LIGHTNING ARE POSSIBLE NEAR STORMS. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 1, 4:19 AM MDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 419 AM MDT MON JUL 1 2013 IDZ017>025-031-032-021030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 419 AM MDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT EXTREMELY HOT CONDITIONS WILL CONTINUE TODAY. EXPECT AFTERNOON AND EVENING THUNDERSTORMS MAINLY IN THE CENTRAL MOUNTAINS AND SOUTH CENTRAL HIGHLANDS. STORMS MAY PRODUCE 40 TO 50 MPH WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT CONDITIONS WILL CONTINUE THROUGH WEDNESDAY. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jul 1, 2:00 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MDT MON JUL 1 2013 IDZ018-032-012100- CUSTER ID- 200 PM MDT MON JUL 1 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO UNTIL 300 PM MDT AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF CHILLY..MOVING SOUTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN CUSTER COUNTY... RURAL SOUTHEASTERN CUSTER COUNTY... LAT...LON 4384 11358 4368 11376 4385 11410 4402 11396 TIME...MOT...LOC 1959Z 301DEG 5KT 4389 11393 TW
Special weather statement, Jul 1, 2:11 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 211 PM MDT MON JUL 1 2013 IDZ032-012115- BUTTE ID-CUSTER ID- 211 PM MDT MON JUL 1 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO NORTH CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO UNTIL 315 PM MDT AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MACKAY..MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL BUTTE COUNTY... RURAL SOUTHEASTERN CUSTER COUNTY... LAT...LON 4402 11326 4382 11338 4396 11369 4410 11360 TIME...MOT...LOC 2010Z 287DEG 23KT 4397 11347 TW
Special weather statement, Jul 1, 2:33 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
233 PM MDT MON JUL 1 2013
IDZ019-032-012115-
CLARK ID-BUTTE ID-
233 PM MDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
UNTIL 315 PM MDT
AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 30 MILES NORTH OF HOWE..MOVING SOUTHEAST AT 10
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN BUTTE COUNTY...
RURAL WESTERN CLARK COUNTY...
LAT...LON 4406 11272 4392 11313 4424 11325 4424 11323
4424 11291
TIME...MOT...LOC 2033Z 332DEG 8KT 4421 11310Special weather statement, Jul 1, 3:13 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 313 PM MDT MON JUL 1 2013 IDZ019-020-032-012215- CLARK ID-JEFFERSON ID-BUTTE ID- 313 PM MDT MON JUL 1 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 415 PM MDT AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES NORTHWEST OF NORTHWEST INL..MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHWESTERN CLARK COUNTY... RURAL NORTHERN BUTTE COUNTY... RURAL NORTHWESTERN JEFFERSON COUNTY... RURAL EASTERN BUTTE COUNTY... LAT...LON 4392 11261 4382 11296 4416 11307 4421 11281 TIME...MOT...LOC 2113Z 339DEG 11KT 4413 11291 HEDGES
Special weather statement, Jul 1, 3:41 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 341 PM MDT MON JUL 1 2013 IDZ018-012230- CUSTER ID- 341 PM MDT MON JUL 1 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL CUSTER COUNTY IN CENTRAL IDAHO UNTIL 430 PM MDT AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF STANLEY..MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL WESTERN CUSTER COUNTY... RURAL CENTRAL CUSTER COUNTY... LAT...LON 4420 11447 4410 11472 4430 11485 4436 11471 TIME...MOT...LOC 2141Z 329DEG 7KT 4431 11475 HEDGES
Special weather statement, Jul 1, 4:33 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
433 PM MDT MON JUL 1 2013
IDZ019-012315-
CLARK ID-
433 PM MDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL CLARK COUNTY IN EASTERN IDAHO
UNTIL 515 PM MDT
AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF LIMA..MOVING SOUTHEAST AT
10 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHWESTERN CLARK COUNTY...
RURAL WESTERN CLARK COUNTY...
LAT...LON 4421 11277 4436 11283 4440 11282 4442 11284
4444 11284 4451 11270 4449 11265 4433 11245
TIME...MOT...LOC 2233Z 329DEG 13KT 4446 11272
HEDGESThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:00 PM MDT | Special Weather Statement | PIH | Blaine | 60 min |
| Jul 1, 2:11 PM MDT | Special Weather Statement | PIH | Butte | 64 min |
| Jul 1, 2:33 PM MDT | Special Weather Statement | PIH | Butte | 42 min |
| Jul 1, 3:13 PM MDT | Special Weather Statement | PIH | Butte | 62 min |
| Jul 1, 3:41 PM MDT | Special Weather Statement | PIH | Custer | 49 min |
| Jul 1, 4:33 PM MDT | Special Weather Statement | PIH | Clark | 42 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.